You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Shorter Notes: A Note on Module Homotopy and Chain Homotopy
Keith Hardie and Peter Hilton
Proceedings of the American Mathematical Society
Vol. 95, No. 4 (Dec., 1985), pp. 662-664
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045862
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Eckmann-Hilton (injective) homotopy category of modules over a ring Λ is equivalent to a certain full subcategory of the cochain homotopy category of cochain complexes of modules over Λ.
Proceedings of the American Mathematical Society © 1985 American Mathematical Society